MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL HIP G2; TOTAL HIP REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL HIP G2; TOTAL HIP REPLACEMENT SYSTEM
Model Number HBS033000001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient will undergo a tha revision.The reason for the revision is due to dislocation.The patient has dislocated and unknown if any trauma or incident led to this.The cause of dislocation is unknown.The patient was revised with a +8/xl and a lipped liner for extended leg length and offset from original procedure.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2021.Review of the device history record indicates that the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that the patient will undergo a tha revision.The reason for the revision is due to dislocation.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2021.

Brand Name
ITOTAL HIP G2
Common Device Name
TOTAL HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key12214978
Report Number3004153240-2021-00110
Device Sequence Number4002509
Product Code LPH
UDI-Device IdentifierM572HBS0330000011
UDI-PublicM572HBS0330000011
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K192198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHBS033000001
Device Catalogue NumberHBS-033-0012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR